ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analyticity of the Schrodinger propagator on the Heisenberg group

Parui, S and Ratnakumar, PK and Thangavelu, S (2012) Analyticity of the Schrodinger propagator on the Heisenberg group. In: Monatshefte für Mathematik, 168 (2). pp. 279-303.


Download (279kB) | Preview
Official URL: http://dx.doi.org/10.1007/s00605-012-0424-7


We discuss the analytic extension property of the Schrodinger propagator for the Heisenberg sublaplacian and some related operators. The result for the sublaplacian is proved by interpreting the sublaplacian as a direct integral of an one parameter family of dilated special Hermite operators.

Item Type: Journal Article
Publication: Monatshefte für Mathematik
Publisher: Springer Vienna
Additional Information: Copyright of this article belongs to Springer Vienna.
Keywords: Schrodinger Equation; Oscillatory Group; Special Hermite Expansion; Heisenberg Group; Sublaplacian
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 18 Feb 2013 09:09
Last Modified: 18 Feb 2013 09:12
URI: http://eprints.iisc.ac.in/id/eprint/45370

Actions (login required)

View Item View Item